Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kevsizzle

Accutane Log-16 year old male(very sexy minus the acne)

Aight. I'm on my 3rd week of Accutane. 40 mg

My skin is super duper annoying me. The acne count has gone down, but only slightly.

i got it pretty bad on my face(cheeks mostly), back(disgustingly bad), and my chest.

SIDE EFFECTS: Ok, i am not like those wierd people that have all sorts of medical and psychological problems. Im normal and just got hormonal acne. i wanted 2 clear that up 4 the side effect part. ok. my face started dryn up about the 1st week n my lips the 2nd week. This 3rd week my back has been hurtin n last night the skin on the back on mi nek wuz stingin. Its not reely nethng bad tho.

Here r some pix of b4 i started.

post-90613-1236304893_thumb.jpg

post-90613-1236304905_thumb.jpg

post-90613-1236304912_thumb.jpg post-90613-1236304921_thumb.jpg

post-90613-1236304893_thumb.jpg

post-90613-1236304905_thumb.jpg

post-90613-1236304912_thumb.jpg

post-90613-1236304921_thumb.jpg

Share this post


Link to post
Share on other sites

O YEA! Question 4 ppl out there tht r afflicted with the deadly virus of he cold sore, did accctane cause ne cold sores 2 come up?

What should i do? will they stay there while im on accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×